Том 71
№ 11

All Issues

Bobyk I. O.

Articles: 1
Article (Ukrainian)

Boundary-value problems for hyperbolic equations with constant coefficients

Bobyk I. O., Ptashnik B. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 795–802

By using a metric approach, we study the problem of well-posedness of boundary-value problems for hyperbolic equations of ordern $(n ≥ 2)$ with constant coefficients in a cylindrical domain. Conditions of existence and uniqueness of solutions are formulated in number-theoretic terms. We prove a metric theorem on lower estimates of small denominators that appear when constructing solutions.